Repositorio de producción científica de la Universidad de Sevilla

On The Convergence of Solutions of Globally Modified Navier-Stokes Equations with Delays To Solutions of Navier-Stokes Equations with Delays

Opened Access On The Convergence of Solutions of Globally Modified Navier-Stokes Equations with Delays To Solutions of Navier-Stokes Equations with Delays
Estadísticas
Icon
Exportar a
Autor: Marín Rubio, Pedro
Real Anguas, José
Márquez Durán, Antonio Miguel
Departamento: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Fecha: 2011
Publicado en: Advanced Nonlinear Studies, 11(4), 917-928
Tipo de documento: Artículo
Resumen: We prove that under suitable assumptions, from a sequence of solutions of globally modified Navier-Stokes equations with delays we can extract a subsequence which converges in an adequate sense to a weak solution of a three-dimensional Navier-Stokes equation with delays. An additional case with a family of different delays involved in the approximating problems is also discussed.
Tamaño: 114.3Kb
Formato: PDF

URI: http://hdl.handle.net/11441/25935

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Atribución-NoComercial-SinDerivadas 4.0 España

Este registro aparece en las siguientes colecciones